# SDR USAA2010101292262

- Difficulty date: October 7, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53478207201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION MAIN CABIN SEAT TRACK FORWARD OF FR74, -YC1 OLT 3.5 INCHES.  REPLACED MAIN CABIN SEAT TRACK FORWARD OF FR74, -YC1 OLT 3.5 INCHES IAW A330 SRM 53-00-15, 51-42-11, 51-44-11 & 51-72-11.
